Generalized bell inequalities with parametric down-conversion

Antia Lamas-Linares*, William T.M. Irvine, John C. Howell, Dik Bouwmeester

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We analize the suitability of states generated by stimulated parametric down-conversion for the testing of high dimensional Bell-type inequalities. Two families of bipartite inequalities are considered. For both it is found that the states are good candidates for the tests and some experimental results for one spin-1 inequality are given. The influence of noise and the possibility of supurious results are discussed.

Original languageAmerican English
Pages (from-to)471-479
Number of pages9
JournalQuantum Information and Computation
Issue numberSPEC. ISS.
StatePublished - Oct 2003
Externally publishedYes


Dive into the research topics of 'Generalized bell inequalities with parametric down-conversion'. Together they form a unique fingerprint.

Cite this